# SDR CALA9800615

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15774
- Make and model: Boeing 727227
- Aircraft serial: 21242
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 380-420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON TOP AND BOTTOM OF CHORD AT FS 380-420, RBL 64.  THE CORROSION AND CORRODED SPLICE ANGLE WERE REMOVED.  A NEW SPLICE ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-10-1, 51-10-6, AND 51-10-1.
